# SDR UIEA2020021400254

- Difficulty date: February 14, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,936 hours, 17,774 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Surge Valve
- Part number: 97980612
- Part serial: P1710
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN APU BLEED VALVE WOULD NOT GO ABOVE 10 PSI, CYCLED BLEED SWITCH, NO CHANGE.( TRANSFERRED TO MDDR 124676 PER MEL 49-11-01-01, CAT C, DUE DATE: 24FEB20. DISPATCH JL @ 17:10Z.   LP   1169147:   REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01 AND OPS CHECK IS GOOD AT THIS TIME. THIS CLEARS MDDR 124676. MCC NOTIFIED AND STICKERS REMOVED.  )
